MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER REVERSE SYSTEM; GLENOSPHERE - Ø36X24.5

MEDACTA INTERNATIONAL SA SHOULDER REVERSE SYSTEM; GLENOSPHERE - Ø36X24.5
Model Number 04.01.0169
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Four months after the primary surgery, the patient presented with pain due to a dislocation of the liner from the glenosphere.The surgeon revised both the liner and the glenosphere, and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025.Reverse shoulder system 04.01.0169 glenosphere - ø36x24.5 (k170452) lot.2417910: (b)(4) items manufactured and released on 22 nov 2024.Expiration date: 06 nov 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot.230753: (b)(4) items manufactured and released on 08 august 2023.Expiration date: 23 july 2028.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
SHOULDER REVERSE SYSTEM
Common Device Name
GLENOSPHERE - Ø36X24.5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23478279
Report Number3005180920-2025-01089
Device Sequence Number10228740
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0169
Device Lot Number2417910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight91 KG
Patient RaceWhite